# SDR 2005UALA00163

- Difficulty date: February 16, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 35,162 hours, 12,595 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: D3615000300061
- Condition: Chafed
- Location: Lt Wing
- Part time: 35,217 hours, 12,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING BLEED LEAK MESSAGE AFTER TAKEOFF. A SMALL HOLE WAS FOUND IN A WING-ANTI ICE DUCT FLANGE. THE HOLE WAS CAUSED BY A CLAMP CHAFING THE DUCT FLANGE. THE DEFECTIVE DUCT WAS REPLACED AND A NEW CLAMP INSTALLED.
